Gilenya

Home Forums Everyday Life Gilenya

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • October 23, 2011 at 7:14 pm #6448

    KaylaS
    Participant

    So, I finally got on it! as some of you know

    I love it, the pills aren’t the normal horse pills that we sometimes get for some of the pills and vitamins that we get. they are little kinda like advil pills. and so far I like it, it hasn’t given me any nasty side effects other then the blood pressure dropping during my first dose, and its really easy to eget everything needed for it :)

    October 23, 2011 at 11:15 pm #6834

    F.U.MS
    Participant

    Hey Kayla!

    Keep us posted on how you’re feeling with the new meds. I’d love to stop sticking myself one day. I’ve been on Rebif for so long that my Doctor told me I could start only taking two needles a week instead of three. I guess that’s a good start.

    a

    October 27, 2011 at 4:52 am #6835

    Anonymous
    Guest

    Oral meds sound so much nicer to take than the injections….I just broke my auto-injector tonight (not sure exactly how that happened but none-the-less its not functional anymore). Tomorrow’s going to be fun :S cause they won’t give me a new one that fast and I have only taken my meds once before without the autoinjector. I will figure it out :S tomorrow night.

    I worry about side-effects. I hope that you continue to NOT experience too many of them. Work life/travel would be much easier on meds like this instead of all the refrigeration requirements. I was told that they won’t switch people to oral meds unless they are having major issues with their other medications (at the MS clinic where I am a patient that is).

    October 30, 2011 at 4:14 am #6836

    KaylaS
    Participant

    yea, because its just out of trail in most places don’t want you to be on it until they get more information about the drug/ how it reacts and all the good notes that they need. but yea i was having problems with the injections, they were giving me bruises that covered all my legs and my stomach and it hurt for days after i had the shot so i took myself off them, and with my problems with that and having relapses and gaining more lesions well even on the meds my neuro said that i had to be on a med.

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.